# SDR SWAA2025062383576

- Difficulty date: June 20, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N8319F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36994
- Aircraft time: 41,836 hours, 19,654 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER FORWARD UPPER SLIDER SEAL CRACKED / DAMAGED <[01].  01 - REMOVED AND REPLACED PER [AMM 53-31-31-401 CONFIG 2-NG (STABILIZER TO BODY FRONT SPAR SLIDING SEAL - REMOVAL/INSTALLATION - PERMANENT)].
